# SDR SIMA20211111001

- Difficulty date: November 11, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 38,527 hours, 33,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW WINDOW SHADE INOP REF AML PAGE 4622257 ITEM 1 MEL 25-57 AUTH# 110119-N-C/A-RAR EMERGENCY EXIT ROW WINDOW SHADE IAW EMB 145 AMM 25-23-03 MEL RESTORED
